# SDR FDEA202009122187

- Difficulty date: September 12, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 73,772 hours, 26,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1180 RBL 24.75 SEAT TRACK FLANGE CORRODED.  REMOVED CORROSION ON SEAT TRACK FLANGE AT STA 1180, RBL 24.75 IAW B757 SRM 51-10- 02-0G.  EVALUATED DAMAGED AREA, ORIG. MAT=.070", REM. MAT= .032" MAT LOSS= .038"   FOUND TO BE OUT OF LIMITS, IAW B757 SRM 53-00-52-1A FIG 101, DETAIL VII.  REMOVED,   FABRICATED, AND INSTALLED SEAT TRACK AT STA 1180 TO 1320, RBL 24.75 IAW B757 SRM 51-40-02-0G, 51-40-05-0G AND B DWG: BAC1520-792, REV B, 146N5133 REV F AND REV- AND 146N5120 REV -AND REV DB.
